# SDR 3EJA202503060001

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N956JS
- Make and model: Cessna 750
- Aircraft serial: 7500112
- Aircraft time: 8,210 hours, 4,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Main Door
- Component: Cabin Door, Cessna
- Component part number: 66113521
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR SEAL AND CABIN DOOR CAS MESSAGE ILLUMINATED AT 2000 FT. LEVELED OFF AT 4000 AND NOTICED CABIN WAS NOT PRESSURIZING. CAS MESSAGES DID NOT ILLUMINATE UNTIL AFTER TAKEOFF.
